MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/ijmy.ijmy_96_19

Медицинская библиотека · International journal of mycobacteriology · 2019

Perils with Pirfenidone and "the tuberculosis link".

Hande Madhav H, Acharya K Vishak, Shreenivasa A, Nayak Kashinath, Arun S

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of idiopathic pulmonary fibrosis (IPF) treated with pirfenidone who developed tuberculosis (TB) and later had exfoliative dermatitis secondary to an interaction between pirfenidone and rifampicin. This case report highlights the possible risk of developing TB in patients diagnosed with IPF and on antifibrotic therapy like pirfenidone. Furthermore, this case report documents a previously unreported adverse reaction due to the interaction of rifampicin with pirfenidone.

Для цитирования: Hande Madhav H, Acharya K Vishak, Shreenivasa A, Nayak Kashinath, Arun S. Perils with Pirfenidone and "the tuberculosis link".. International journal of mycobacteriology. 2019. DOI: 10.4103/ijmy.ijmy_96_19.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.